| Model Number |
96280 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer reported that after a network drop at the facility, four patients had not resumed monitoring on their own.There was no patient or user harm associated with this event.A spacelabs healthcare technical support representative confirmed that all four patients were on one xhibit telemetry receiver (xtr).It was confirmed that the xtr was receiving the telemetry data, however, it appeared the data was not being transmitted to the xhibit central station or ics.The technical support representative moved all affected channels to another system and restarted the xtr to restore network communication.The cause of the reported issue could not be determined.